A 45-year-old female asked:
5mg adderall. 43 yrs old female. bp normal. first time taking a stimulant, when it wears off and i am trying to sleep i begin feeling my heart beat faster or a tightness in chest. my doc says my body is getting use to it. does this go away over time?
1 doctor answer • 1 doctor weighed in
Pediatrics 32 years experience
The question is, can you continue this dose and its side effects or are the side effects enough to make you stop now? You and your doctor would decide if the benefits outweigh the discomforts, whether a lower dose or a different medication would be better for you. Best wishes.
Created for people with ongoing healthcare needs but benefits everyone.
Answered Jul 17, 2021
Last updated Jul 17, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.